MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER
Model Number 6211
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient /family was the initial reporter, so personal information was not entered.
 
Event or Problem Description
The customer stated his contour next link 2.4 was not saving all of the blood glucose readings in memory.His insulin pump had at least 3 readings in memory that were sent by the meter, but were not found in the meter memory.There was no allegation of an adverse event.The customer was advised to return the meter for evaluation a new meter was sent to the him.

Brand Name
CONTOUR NEXT LINK 2.4
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC
430 s beiger st
mishawaka IN 46544
MDR Report Key7590956
Report Number1826988-2018-00112
Device Sequence Number1775521
Product Code NBW
UDI-Device Identifier00301936262013
UDI-Public00301936262013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6211
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1